Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 30, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jul 9, 2014, 6:58 PM CDT for Adams County, Buffalo County, Kearney County, Nebraska. It was in force for 21 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2014, 6:58 PM CDT (23:58 UTC)
- Expired
- Jul 9, 2014, 7:19 PM CDT
- In force
- 21 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Adams County, NE, Buffalo County, NE, Kearney County, NE
The radar
The Grand Island radar (KUEX), 49 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:00 PM CDT | TSTM WND DMG | 2 W Gibbon, NE | SEMI TRUCK AND TRAILER BLOWN ON ITS SIDE, BLOCKING HIWAY 30 AT MAPLEWOOD INTERSECTION. |
| Jul 9, 7:00 PM CDT | TSTM WND GST 68 | 3 S Gibbon, NE | WIND MILL CAMP GROUND NEAR INTERSTATE 80 REPORTS MEASURED WIND GUST OF 68 MPH AND GOLF BALL SIZE HAIL. DAMAGE TO CAMPERS, TREES AND CROPS. |
| Jul 9, 7:04 PM CDT | HAIL 1.75 | 4 Ssw Shelton, NE | AT THE I-80 INTERCHANGE. TIME EST FM RADAR. |
| Jul 9, 7:10 PM CDT | HAIL 1 | Heartwell, NE | LOTS OF SMALL HAIL ACCOMPANIED BY SOME QUARTER SIZE. HAIL COVERING THE GROUND IN SPOTS. EXTENSIVE CROP DAMAGE. HAIL COULD HAVE BEEN LARGER. EMPLOYEE CAME UPON THE HAIL WELL AFTER THIS OCCURRED. SO THE HAIL MAY HAVE PARTIALLY MELTED. TIME EST FM RADAR. |
| Jul 9, 7:20 PM CDT | HAIL 1 | 1 W Kenesaw, NE | QUARTER SIZE HAIL AND ESTIMATED 60 MPH WINDS |
| Jul 9, 7:29 PM CDT | TSTM WND GST 60 | 4 Sse Kenesaw, NE | NWS EMPLOYEE REPORTS ESTIMATED 60 MPH WIND GUST AT INTERSECTION OF HIWAY 6 AND WANDA AVENUE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 5:42 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
583
WFUS53 KGID 092358
TORGID
NEC001-019-099-100030-
/O.NEW.KGID.TO.W.0030.140709T2358Z-140710T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT WED JUL 9 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHWESTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 730 PM CDT
* AT 658 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR GIBBON...OR 15 MILES EAST OF KEARNEY...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
KENESAW AND HEARTWELL AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4079 9879 4071 9872 4070 9872 4070 9870
4056 9857 4052 9887 4076 9894
TIME...MOT...LOC 2358Z 329DEG 20KT 4068 9880
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRYANT2 follow-up statements
313
WWUS53 KGID 100005
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT WED JUL 9 2014
NEC019-100014-
/O.CAN.KGID.TO.W.0030.000000T0000Z-140710T0030Z/
BUFFALO NE-
705 PM CDT WED JUL 9 2014
...THE TORNADO WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA.
LAT...LON 4056 9857 4052 9887 4065 9890 4066 9886
4068 9882 4069 9875 4069 9873 4070 9872
4070 9870
TIME...MOT...LOC 0004Z 323DEG 21KT 4065 9875
$$
NEC001-099-100030-
/O.CON.KGID.TO.W.0030.000000T0000Z-140710T0030Z/
KEARNEY NE-ADAMS NE-
705 PM CDT WED JUL 9 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN KEARNEY AND NORTHWESTERN ADAMS COUNTIES...
AT 704 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR KENESAW...OR 17 MILES EAST OF KEARNEY...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
KENESAW AND HEARTWELL AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4056 9857 4052 9887 4065 9890 4066 9886
4068 9882 4069 9875 4069 9873 4070 9872
4070 9870
TIME...MOT...LOC 0004Z 323DEG 21KT 4065 9875
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRYANT519
WWUS53 KGID 100019
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
719 PM CDT WED JUL 9 2014
NEC001-099-100027-
/O.CAN.KGID.TO.W.0030.000000T0000Z-140710T0030Z/
KEARNEY NE-ADAMS NE-
719 PM CDT WED JUL 9 2014
...THE TORNADO WARNING FOR NORTHEASTERN KEARNEY AND NORTHWESTERN
ADAMS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING NO LONGER APPEARS CAPABLE OF
PRODUCING A TORNADO. THEREFORE THE TORNADO WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EASTERN KEARNEY AND WESTERN ADAMS COUNTIES.
IN ADDITION...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL
100 AM CDT THURSDAY MORNING FOR NORTH CENTRAL KANSAS AND SOUTH
CENTRAL NEBRASKA.
LAT...LON 4056 9857 4052 9887 4065 9890 4066 9886
4068 9882 4069 9875 4069 9873 4070 9872
4070 9870
TIME...MOT...LOC 0015Z 329DEG 20KT 4059 9870
$$
BRYANTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jul 9, 6:33 PM CDT, 25 minutes earlier.
Area forecast discussion, Jul 9, 6:33 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 633 PM CDT WED JUL 9 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 341 PM CDT WED JUL 9 2014 THE BIG ISSUE FOR THE SHORT TERM WILL BE ASSESSING THE CHANCE FOR SEVERE SEVERE WEATHER THIS AFTERNOON THROUGH OVERNIGHT. UPPER LEVEL FLOW IS NORTHWEST AS WE WILL BE NEAR THE NORTHEAST SIDE OF A DEAMPLIFYING RIDGE OVER THE CENTRAL AND SOUTHERN ROCKIES. SMALL IMPULSES WILL MAKE THEIR WAY THROUGH THE CWA THIS AFTERNOON AND NIGHT. MEANWHILE...A LOW-LEVEL JET WILL DEVELOP WITH ITS AXIS MORE THAN LIKELY WEST OF THE CWA...NOT HEADING EAST INTO THE CWA UNTIL MAINLY THE OVERNIGHT HOURS. THE LIMITING FACTOR FOR ANY SEVERE WEATHER THIS AFTERNOON INTO NIGHT TIME WILL BE INSTABILITY. THERE IS AND WILL BE PLENTY OF DEEP LAYER SHEAR...BETWEEN 40 AND 50 KTS. IT SEEMS THAT WE ARE STRUGGLING TO REACH MUCH MORE THAN 1000 J/KG OF CAPE IN CENTRAL AND EASTERN AREAS...BUT OUR FAR WEST MIGHT GET INTO THE REALM OF 1500 TO 2000 J/KG. SOME CONVECTION HAS FIRED OVER THE LBF CWA AND HAS PROMPTED SOME WARNINGS...BUT STORMS FIZZLE AS THEY GET CLOSE TO OUR CWA. AS THE LOW-LEVEL JET DEVELOPS TONIGHT...THIS COULD HELP CONVECTION KEEP GOING AND WILL GIVE US A GOOD SHOT OF RAIN TONIGHT AS IT MOVES EAST INTO OUR AREA. MID-LEVEL INSTABILITY WILL BE LIMITED...SO WE ARE LOOKING AT A MARGINAL SEVERE EVENT...IF ANY SEVERE WEATHER OCCURS. ENSEMBLES POINT TOWARD MEASURABLE RAIN TONIGHT AND I HAVE INCREASED CHANCES OF RAIN ALONG WITH AMOUNTS OF RAIN COMPARED TO THE PREVIOUS FORECAST. THE LOW-LEVEL JET AXIS LOOKS A LITTLE SLUGGISH TO GET OUT OF HERE IN THE MORNING AND I HAVE HELD ON TO CONSIDERABLE CHANCES OF RAIN FOR THE MORNING...ESPECIALLY EAST/SOUTHEAST. THE AFTERNOON LOOKS DRY...ESPECIALLY FROM SUBSIDENCE JUST BEHIND THE EXPECTED EXITING CONVECTION. MADE ONLY MINOR CHANGES TO TEMPERATURES...DEWPOINTS...WIND...AND SKY COVER. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 341 PM CDT WED JUL 9 2014 THE PATTERN IN THE LONG TERM REMAINS FAIRLY CONSISTENT WITH TRENDS RECENTLY AS THE LARGE UPPER LEVEL RIDGE BEGINS TO RETROGRADE BACK WEST...ACROSS THE DESERT SOUTHWEST WHILE A TROUGH IS SITUATED ACROSS THE GREAT LAKES ONTARIO REGION. THIS SETUP LEADS TO NORTHWESTERLY FLOW ALOFT FOR THE CENTRAL PLAINS AND THUS NUMEROUS PERTURBATIONS SLIDING ACROSS THE REGION FUELING MULTIPLE CHANCES FOR SHOWERS AND THUNDERSTORMS. THATS EXACTLY WHAT WE CAN EXPECT IN THE LONG TERM WITH THUNDERSTORM CHANCES POPPING UP EVERY OTHER DAY TO EVERY COUPLE OF DAYS. STARTING OFF FRIDAY...ONE OF THOSE DISTUBANCES IN COMBINATION WITH A WEAK SURFACE LOW WILL DRAG A COLD FRONT ACROSS THE OUTLOOK AREA. ALTHOUGH IT REMAINS TO BE SEEN JUST HOW FAR SOUTH THIS FRONT WILL SAG...SOME MODELS INDICATE MUCH OF SOUTH CENTRAL NEBRASKA COULD BE NORTH OF THIS FRONT BY MID AFTERNOON...POSSIBLY SIGNALING SLIGHTLY COOLER TEMPERATURES IN THE 80S ACROSS NEBRASKA VERSUS UPPER 90S TO NEAR 100 ACROSS KANSAS. SATURDAY SHOULD BE SLIGHTLY COOLER WITH MORE CLOUD COVER AND INCREASED CHANCES FOR PRECIPITATION. TRENDS CONTINUE INTO THE WORKWEEK WITH ON AND OFF CHANCES FOR PRECIPITATION AND CLIMBING INTO THE 80S TO LOW 90S MOST DAYS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 633 PM CDT WED JUL 9 2014 PREVAILING VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. CONVECTIVE ACTIVITY POSSIBLE THROUGH ABOUT 06Z...BUT WILL NEED TO CONTINUE MONITORING RADAR TRENDS AND UPDATE THE TAFS AS NECESSARY. WIND WILL REMAIN FROM THE SOUTHEAST...BUT MAY BECOME VARIABLE IN THE PRESENCE OF THUNDERSTORM OUTFLOW. VISIBILITY RESTRICTION IS NOT CURRENTLY EXPECTED DURING THE TAF PERIOD. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HEINLEIN LONG TERM...SALTZMAN AVIATION...BRYANT
Hazardous weather outlook, Jul 9, 5:58 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 558 PM CDT WED JUL 9 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 101200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 558 PM CDT WED JUL 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A GOOD CHANCE OF THUNDERSTORMS THROUGH TONIGHT. SOME OF THESE THUNDERSTORMS COULD BE SEVERE. THE MAIN THREATS WILL BE HAIL AND WIND. HAIL NEAR GOLF BALL SIZE AND WIND GUSTS NEAR 60 MPH WILL BE POSSIBLE WITH THE SEVERE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FROM THURSDAY MORNING THROUGH NEXT TUESDAY...CHANCES FOR SPOTTY THUNDERSTORMS EXIST FOR PORTIONS OF THE OUTLOOK AREA THROUGHOUT THIS PERIOD. AT THIS TIME...PREDICTABILITY IS TOO LOW TO IDENTIFY ANY KIND OF ORGANIZED SEVERE WEATHER THREAT WITH REGARD TO THE TIMING...LOCATION...AND INTENSITY OF POTENTIAL THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN/SALTZMAN/HALBLAUB
In the hours before
Special weather statement, Jul 9, 6:04 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 604 PM CDT WED JUL 9 2014 NEZ039-040-092345- GREELEY NE-VALLEY NE- 604 PM CDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR GREELEY AND VALLEY COUNTIES UNTIL 645 PM CDT... AT 602 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER DEVERRE...OR 8 MILES NORTHEAST OF BURWELL...MOVING SOUTHEAST AT 35 MPH. THIS THUNDERSTORM ACTIVITY WILL LIKELY IMPACT PORTIONS OF GREELEY AND VALLEY COUNTIES AFTER 630 PM CDT. PEOPLE ACROSS GREELEY AND VALLEY COUNTIES WILL NEED TO BE PREPARED FOR THE POSSIBILITY OF LARGE HAIL AND STRONG THUNDERSTORM WIND GUSTS. LOCATIONS IMPACTED INCLUDE... ORD...GREELEY...GREELEY CENTER...SCOTIA...ARCADIA...NORTH LOUP... ELYRIA AND FORT HARTSUFF STATE PARK. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4145 9831 4141 9914 4174 9919 4174 9847 TIME...MOT...LOC 2302Z 331DEG 32KT 4189 9907 BRYANT
Local storm report, Jul 9, 6:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
629 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL RAVENNA 41.03N 98.91W
07/09/2014 E1.25 INCH BUFFALO NE TRAINED SPOTTER
3 WINDOWS BROKEN FROM HAIL. TIME EST FM RADAR.
&&
HALBLAUBLocal storm report, Jul 9, 6:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
632 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL RAVENNA 41.03N 98.91W
07/09/2014 E1.75 INCH BUFFALO NE TRAINED SPOTTER
TIME EST FM RADAR.
&&
HALBLAUBLocal storm report, Jul 9, 6:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
649 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 6 NW GIBBON 40.81N 98.93W
07/09/2014 E0.75 INCH BUFFALO NE TRAINED SPOTTER
PEA TO PENNY SIZE HAIL COMPLETELY COVERING THE GROUND.
TIME EST FM RADAR.
&&
HALBLAUBLocal storm report, Jul 9, 6:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
656 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL GIBBON 40.75N 98.84W
07/09/2014 E1.75 INCH BUFFALO NE EMERGENCY MNGR
&&
HALBLAUBLocal storm report, Jul 9, 6:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST GIBBON 40.75N 98.84W
07/09/2014 E60 MPH BUFFALO NE TRAINED SPOTTER
TRAINED SPOTTER REPORTS ESTIMATED 60 MPH WINDS AND GOLF
BALL SIZE HAIL IN GIBBON.
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:34 PM CDT | Special Weather Statement | GID | Valley | 41 min |
| Jul 9, 4:42 PM CDT | Severe Thunderstorm Warning | GID | Valley | 48 min |
| Jul 9, 5:12 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 33 min |
| Jul 9, 5:43 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Howard, Sherman | 47 min |
| Jul 9, 6:04 PM CDT | Special Weather Statement | GID | Greeley, Valley | 41 min |
| Jul 9, 6:14 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall | 31 min |
| Jul 9, 6:16 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 44 min |
| Jul 9, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 30 min |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.